MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE 14 DAY; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE 14 DAY; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71940-01
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, product has not yet been returned.An extended investigation has been performed for the reported complaint and determined that there was no indication that the product did not meet specification.Dhrs for the libre sensor and libre sensor kits were reviewed and the dhrs showed the libre sensor and libre sensor kits passed all tests prior to release.If the product is returned, a physical investigation will be performed and a follow-up report submitted.The date fo event is unknown.The date entered is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A complaint was received regarding an unspecified lower glucsoe sensor scan while wearing the adc device compared to an hcp meter.As a result, the customer receives medical treatment from someone other than themselves, however, declined to continue the troubleshooting process.No further information was provided.There was no report of death or permanent injury associated with this event.

Brand Name
FREESTYLE LIBRE 14 DAY
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key15349467
Report Number2954323-2022-32294
Device Sequence Number14832389
Product Code PZE
UDI-Device Identifier00357599001025
UDI-Public00357599001025
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2022
Device Model Number71940-01
Device Catalogue Number71939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale